# SDR MASA200501056

- Difficulty date: December 19, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,714 hours, 13,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Sensor
- Condition: Unsecure
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6089 PHX, A/C WOULD NOT PRESSURIZE AND OVERWEIGHT LANDING.  MAINTENANCE CORRECTLY COMPLIED WITH MEL PROCEDURE AND COMPLIED WITH OVERWEIGHT INSPECTION.  SERVICE DOOR SENSOR RESECURED.
